# SDR VGCA20090928

- Difficulty date: September 28, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N171FL
- Make and model: Cvac 580
- Aircraft serial: 318
- Engine: Allsn 501D13
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 6794233
- Part serial: 183789
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLAMEOUT OF NR 2 ENGINE DUE TO MECHANICAL MALFUNCTION OF FUEL SHUTOFF IN FUEL CONTROL.
